# SDR WX0A00004

- Difficulty date: August 15, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N414EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47746
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Part serial: 2433
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAT - DURING SCHEDULED MAINTENANCE, CABIN EMERGENCY LIGHTING SYSTEM FAILED OPERATIONAL CHECK.  FORWARD CABIN LIGHTS FAILED TO ILLUMINATE.  MAINTENANCE REPLACED EMERGENCY LIGHT POWER SUPPLY.  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
